≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Curing ill-effects of masturbation

Age: 25
Weight: 50kgs
height: 5 feet 4 inches

I am an average guy. I am currently suffering the consequences of over masturbation. I was always short in height even when i was a child. A friend told me about masturbation and said that it helps to increase one's height. I was an immature talkative kid who was always bullied. I was desperate to grow tall and look good. Hence, i did it and kept on over doing it for the past 12 years. I suffered from myopia and had to wear -4.5 power spectacles. I underwent lazer surgery and got rid of my spectacles.
I was a very feminine kid and got bullied often, i lost many friends just because they bullied me. In fact, they were very good friends. I am a homosexual, this is the saddest part of my life. Believe me i did not choose this, this has brought more than enough sorrow in my life. Nobody around me was like this. All boys were manly and carefree. As a result, on attaining puberty when i realized something was wrong with me, I kept aloof and just got out of my house to go to school or college. I started hating sports after attaining puberty, but before that I played a lot. I didn't want this life. I wanted to be a normal heterosexual kid. But sadly things are not going to be that way. I was raised by very open-minded, highly-educated and lovely parents. The environment at my home is very good. My parents are very practical and helpful.


My problems are:
1. General weakness
2. Short height and a poor stature
3. Poor digestion and constipation
4. Indecisiveness and absentmindedness
5. Short temper (i get extremely angry and start yelling, beating up myself)
6. Poor self-image and lack of self-esteem, i actually hate myself. I get easily affected by people's reactions, tones, gestures and behaviors. I am very vulnerable to any confrontation.
7. I am always repenting for everything
8. I am always under the impression that people misunderstand me and I try to give justification for everything i do or say.
9. I drink very less water.
10. I drink too much tea. But, I am a vegetarian, non-smoker, non-alcoholic.
11. I am addicted to porn.
12. I am a good public speaker though, I have a good command over many languages. But, I have an unattractive personality, people do not prefer to befriend me as I don't fit in the 'Cool' category and have been a NERD always.

Please help me. I am totally exhausted. I am scared of my future as I know I have to live alone, since I am not capable of marrying a girl. Also, I do not want to do anything against the society.
 
  betrayedbygod on 2013-11-13
This is just a forum. Assume posts are not from medical professionals.
Have you already used any homeo medicine. If yes, please mention the medicines used, potency and how frequent.

Regards,
 
mani_jee 8 years ago
I have not taken any homeopathic medicine for this problem. But, I am currently taking 'Tranquil' by SBL for anxiety and stress.
 
betrayedbygod 8 years ago
Please get hold of following remedies:

Nux v 200
Sulphur 200
Thuja 200
Staph 1m

Take a single dose of nux v 200 at bed time. Report back in 3 days.

Regards
 
mani_jee 8 years ago
Dear B,

With Mani Jee's approval please stop the 'Tranquil'
before you take Nux Vomica and do not take
any medicines unless you ask him. Here is a link that I thought you may contact to ask about getting some counseling by open minded doctors. I am usa, I have gay neighbors who have been together for 40 years, my kids all have gay friends , it's a big planet, you deserve to be who you are and have a happy life.
http://www.projectbolo.com/contacts.htm
Best,

Simone717
[message edited by simone717 on Thu, 14 Nov 2013 06:12:03 GMT]
 
simone717 8 years ago
Hi mani_jee, thanks a lot.

Could you please tell me in detail?
You prescribes 4 medicines, but mentioned only one dose of a single medicine.

Please tell me the entire dosage schedule.

Sorry for the trouble.
 
betrayedbygod 8 years ago
You will require the other remedies afterwards, so it should should be handy, instead of going each time to market or placing order over the internet.

Hope this clarifies your query.

Regards
 
mani_jee 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.